Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

New to Lupus
avatar
duncanv posted:
Hi everyone I am 27 and i was diagnosed with Lupus Nephritis in december of last year, it has been very difficult for me, I lost 40 pounds and then my doctors started me on 60mg of steroids along with immune-suppressant drugs and othe drugs, but I have gotten a little better since i was diagnosed back in december but now i have started to have really difficultly sleeping and really bad facial swelling in the morning is there anything, I havent told my doctors yet... ( honestly Im on so many medications i am afraid that my doctors solution will be to put me on another drug, i was already prescribed ambian for sleep, but i dont take it because i dont want it to make me dependent. if anyone knows of anyone solutions to help with the sleeplessness or the facial swelling please let me know, also any general words of advice would be great.
Reply
 
avatar
lupylisa44 responded:

The sleeplessness and swelling are most likely from the steroids you are taking.have you noticed any weight gain? That is another side effect of prednisone.

http://www.webmd.com/drugs/mono-9383-PREDNISONE - ORAL.aspx?drugid=6007&drugname=prednisone Oral&pagenumber=6
With love, with patience and with faith, we'll make our way.
 
avatar
mariajohnson responded:
Steroids usually causes swelling on face and weight gain. So even if you are taking steroids you should have some physical activity, exercise daily or go for a walk. I am sure this would help.
 
avatar
duncanv replied to lupylisa44's response:
yes i went from 139 to 165 in the last month, i am on 60 mg of steroids my doctor said he would put me on a lower dosage once he can get my symptoms under control . Thanks for your reply
 
avatar
duncanv replied to mariajohnson's response:
Thanks for the advice.


Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Vitamin DExpert
Lupus patients are rightfully told to avoid the sun since it can flare the disease. But guess what... by doing so you are setting yourself ... More
Was this Helpful?
94 of 124 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.